# SDR AALA2009061100003

- Difficulty date: June 11, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 53,968 hours, 27,544 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TUS - CAPTAIN ADVISED THAT THE FLIGHT EXPERIENCED A RAPID DEPRESSURIZATION SHORTLY AFTER DEPARTURE.  EMERGENCY DECLARED, RETURNED TO TUS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER ONE AND TWO CABIN PRESSURE CONTROLLERS AND CABIN PRESSURE SELECT PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
